# SDR YENA201705210382

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,774 hours, 22,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006364
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,230 hours, 8,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE.  R & R THE FWD LT EPSU IAW AMM 33-51-38. ALL CHECKED NORMAL. ACFT OK FOR SERVICE.
